Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 216, NWS St. Louis, MO

July 1, 2023Randolph County, Illinois; Madison County, Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2023, 3:54 PM CDT for Randolph County, Illinois; Madison County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2023, 3:54 PM CDT (20:54 UTC)
Expired
Jul 1, 2023, 4:45 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Randolph County, IL, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:58 PM CDTTSTM WND DMG1 Ese Knob Lick, MOTrees down in many locations across St. Francis County, including Bonne Terre, Knob Lick, and the Goose Creek Lake areas. Time for Knob Lick estimated from radar.
Jul 1, 4:28 PM CDTTSTM WND DMGSaint Mary, MO1ft tree limbs down.
Jul 1, 4:28 PM CDTTSTM WND DMGSte. Genevieve, MOTree down damaging a vehicle in Ste. Genevieve. Time estimated from radar.
Jul 1, 4:35 PM CDTTSTM WND DMG2 Sw Bremen, ILVia Twitter with pictures included: Roof of Marys River Covered Bridge heavily damaged.
Jul 1, 4:38 PM CDTTSTM WND DMG2 S Blair, ILBarn blown onto vehicle.
Jul 1, 4:38 PM CDTTSTM WND DMG2 Ssw Bremen, ILRoof blown off covered bridge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

983 
WUUS53 KLSX 012054
SVRLSX
ILC157-MOC123-186-187-012145-
/O.NEW.KLSX.SV.W.0216.230701T2054Z-230701T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
354 PM CDT Sat Jul 1 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Randolph County in southwestern Illinois...
  Ste. Genevieve County in southeastern Missouri...
  Northeastern Madison County in southeastern Missouri...
  Eastern St. Francois County in southeastern Missouri...

* Until 445 PM CDT.

* At 354 PM CDT, severe thunderstorms were located along a line
  extending from near Farmington to near Cobalt, moving northeast at
  50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Fredericktown, Junction City, Cobalt, and Womac around 400 PM CDT.
  Rocky Ridge, Coffman, and Weingarten around 405 PM CDT.
  Bloomsdale around 410 PM CDT.

Other locations in the path of these severe thunderstorms include
Ste. Genevieve, St. Mary, Chester and Evansville.

This includes Interstate 55 in Missouri between exits 141 and 157.
 
This also includes Hawn State Park and Felix Valle House State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 9050 3810 9018 3813 9004 3820 9004
      3823 9001 3822 8976 3786 8965 3783 8968
      3781 8967 3785 8974 3785 8979 3788 8980
      3791 8984 3787 8990 3787 8994 3783 8999
      3764 9015 3750 9014 3739 9035
TIME...MOT...LOC 2054Z 231DEG 42KT 3782 9043 3750 9033 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
2 follow-up statements
105 
WWUS53 KLSX 012110
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
410 PM CDT Sat Jul 1 2023

MOC123-187-012119-
/O.CAN.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Madison MO-St. Francois MO-
410 PM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
EASTERN ST. FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern Missouri.

LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
      3820 9004 3823 9001 3822 8976 3786 8965
      3782 8968 3785 8974 3785 8979 3788 8980
      3791 8984 3787 8990 3787 8994 3785 8996
      3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2109Z 231DEG 42KT 3793 9027 3761 9017 

$$

ILC157-MOC186-012145-
/O.CON.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Randolph IL-Ste. Genevieve MO-
410 PM CDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR RANDOLPH AND STE. GENEVIEVE COUNTIES...

At 409 PM CDT, severe thunderstorms were located along a line
extending from Rocky Ridge to near Womac, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Bloomsdale, Weingarten, Ste. Genevieve, St. Mary, Evansville, 
  Chester, Baldwin, Sparta and Bremen.

This also includes Hawn State Park and Felix Valle House State Park.
 
This includes Interstate 55 in Missouri between exits 141 and 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
      3820 9004 3823 9001 3822 8976 3786 8965
      3782 8968 3785 8974 3785 8979 3788 8980
      3791 8984 3787 8990 3787 8994 3785 8996
      3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2109Z 231DEG 42KT 3793 9027 3761 9017 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
143 
WWUS53 KLSX 012143
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
443 PM CDT Sat Jul 1 2023

ILC157-MOC186-012152-
/O.EXP.KLSX.SV.W.0216.000000T0000Z-230701T2145Z/
Randolph IL-Ste. Genevieve MO-
443 PM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND STE. GENEVIEVE
COUNTIES WILL EXPIRE AT 445 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern Missouri.

LAT...LON 3778 9033 3795 9036 3810 9019 3813 9004
      3820 9004 3823 9001 3822 8976 3786 8965
      3782 8968 3785 8974 3785 8979 3788 8980
      3791 8984 3787 8990 3787 8994 3785 8996
      3768 9012 3770 9016 3767 9020
TIME...MOT...LOC 2142Z 231DEG 42KT 3817 8989 3785 8979 

$$

Jaja

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
223 PM CDT Sat Jul 1 2023

.SHORT TERM...  (Through Late Sunday Night)
Issued at 222 PM CDT Sat Jul 1 2023

Last nights thunderstorms that went over northern and central
Missouri and central Illinois produced an outflow boundary that at
16Z was located across southeast Missouri and the far southern
portions of Illinois. The outflow boundary has since dissipated,
allowing 75+ dew points to surge north along the Mississippi River,
keeping hot and humid conditions today along and south of the I-70
corridor.

Clouds this morning covered much of the CWA and limited late morning
destabilization. However, clearing has allowed for the atmosphere to
quickly destabilize. Along the clearing boundary, there is a surface-
based CAPE gradient with values in excess of 3000 J/kg, 40kts of 0-
6km bulk shear, and CIN quickly diminishing. An 18:30Z ACARS
sounding at STL are showing surface based CAPE values nearing 3000
J/kg.

To the west of us, ahead of a shortwave trough there is an area of
increased vorticity advection along with an area of surface
convergence that is traversing eastward. As this moves eastward, the
area of surface convergence will interact with the instability and
strong 0-6km bulk shear and will be more than enough to support
strong and severe thunderstorms this afternoon into the evening. The
main threats will be strong and damaging winds and large hail,
however a few brief tornados cannot be ruled out. The location of
the strong to severe thunderstorms will be along and south of the I-
70 corridor, including the St. Louis Metropolitan area where a
CAPE gradient is located. Because of this increased chance for
severe thunderstorms, a Severe Thunderstorm Watch is in effect
until 9PM this evening.

Overnight tonight, the shortwave trough and an upper low will make
its way into the Mid-Mississippi River Valley. This will help
finally push a surface low pressure system and its associated cold
front through the area by the overnight hours. With sufficient lift
from the cold front and increased upward vertical motion, there is
another chance of showers and thunderstorms overnight into tomorrow
morning. Instability overnight will be greatest in the southern
portions of the CWA with guidance indicating over 1500 J/kg. With
this instability and decent mid-level lapse rates, thunderstorms
will have the potential to become strong to severe.

Showers and thunderstorms are forecast to be out of the area by
Sunday afternoon, leaving dry and cooler temperatures to close out
the holiday weekend.

MMG/Carney

.LONG TERM...  (Monday through Next Saturday)
Issued at 222 PM CDT Sat Jul 1 2023

Briefly, in the medium range...Monday continues to look like it will
have the least chance for precip out of the next 7 days. Short wave
ridging builds over the Midwest ahead of another upstream short wave
trough, and this should suppress convection across our forecast
area.  The aforementioned trough drifts east across the Mid
Mississippi Valley on Tuesday, and though there isn't any obvious
surface boundary/trigger, there will probably be enough lift to
produce widely scattered showers and thunderstorms.  Currently,
CAPE/shear values are such that any storms that form will likely not
be particularly strong/organized, but they could certainly rain on a
few Independence Day Parades.  Deterministic guidance is now showing
a stronger/more robust short wave trough moving through the Midwest
Wednesday/Thursday which forces a stronger and better defined cold
front through our area during that time frame.  However LREF cluster
analysis still shows variance in timing and amplitude of the trough,
and while the Wednesday/Thursday period still looks most likely for
rain/thunderstorms confidence remains somewhat low on exactly when
the rain will occur, and how strong storms will be/how much rain
will fall.  PoPs fall off to chance/slight chance behind the front
on Friday/Saturday.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1247 PM CDT Sat Jul 1 2023

Thunderstorms remain the primary aviation concern at least through
tonight. Scattered storms have already developed over southern
Missouri and these storms will move northeast through the
afternoon into east central Missouri and southwest Illinois. Wind
gusts in excess of 50kts and 1 inch diameter or greater hail will
be possible with these storms. Another area of scattered storms
is expected to develop over western Missouri during the evening
and move into central Missouri between 02-04Z. These storms are
expected to move east through the late evening into the overnight
hours across east central Missouri and southwest Illinois. Hail
will be the primary threat from this second area of storms.
Outside of the thunderstorms, an area of low MVFR ceilings is
expected to overspread much of the area late tonight into Sunday
morning as an upper level disturbance moves east across the
Mississippi Valley. Ceilings should gradually rise from late
Sunday morning into the afternoon.

Carney

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     71  87  71  92 /  50  20   0  10
Quincy          68  83  66  89 /  30  40   5  10
Columbia        67  86  68  92 /  50  10   0  10
Jefferson City  68  89  68  94 /  50  10   0  10
Salem           70  85  66  90 /  60  40   5  10
Farmington      68  89  65  92 /  50  20   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 1, 3:00 PM CDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
300 PM CDT Sat Jul 1 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
300 PM CDT Sat Jul 1 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through the late evening and
again overnight. Storms have the potential to be severe with strong
and damaging winds in excess of 70 mph and hail in excess of 1 inch
in diameter.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible in a few areas through midday Sunday.
Chances for thunderstorms will return Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MMG/Carney

In the hours before

Local storm report, Jul 1, 10:12 AM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1012 AM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Dmg     2 SW Johannisburg       38.36N 89.68W
06/30/2023                   Washington         IL   Public

            Heavily-damaged outbuildings and barns.

&&

MRB
Local storm report, Jul 1, 3:27 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
327 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             Du Bois                 38.22N 89.22W
07/01/2023  E1.25 inch       Washington         IL   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MRB
Local storm report, Jul 1, 3:35 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tstm Wnd Dmg     6 SE Leasburg           38.04N 91.20W
07/01/2023                   Crawford           MO   Public

            Large tree toppled over, reported via
            twitter with picture.

&&

MRB
Local storm report, Jul 1, 3:36 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
336 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Tstm Wnd Dmg     1 WNW Saint Ann         38.73N 90.40W
07/01/2023                   St. Louis          MO   Law Enforcement

            7 inch branches blown down.

&&

PW
Local storm report, Jul 1, 3:42 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
342 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     1 E Chesterfield        38.65N 90.57W
07/01/2023                   St. Louis          MO   Amateur Radio

            Unknown diameter tree blown down.

&&

PW
Local storm report, Jul 1, 3:50 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
350 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tstm Wnd Dmg     Overland                38.70N 90.37W
07/01/2023                   St. Louis          MO   Trained Spotter

            6-12in tree limbs down, power lines down.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Clair, Washington49 min
Jun 30, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington30 min
Jun 30, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington31 min
Jun 30, 8:38 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison23 min
Jun 30, 9:30 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair45 min
Jul 1, 1:23 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery37 min
Jul 1, 2:39 AM CDTAreal Flood AdvisoryLSXAdams, Brown17 min
Jul 1, 2:53 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Jul 1, 2:56 AM CDTFlash Flood WarningLSXAdams, Brown2 hr
Jul 1, 3:10 PM CDTSevere Thunderstorm WarningLSXWashington38 min
Jul 1, 3:20 PM CDTSevere Thunderstorm WarningLSXMadison40 min
Jul 1, 3:32 PM CDTSevere Thunderstorm WarningLSXMadison43 min
Jul 1, 3:39 PM CDTSevere Thunderstorm WarningLSXSaint Clair21 min
Jul 1, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair47 min
Jul 1, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair38 min
Jul 1, 4:06 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey39 min
Jul 1, 4:08 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion37 min
Jul 1, 4:16 PM CDTSevere Thunderstorm WarningLSXClinton, Washington14 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Montgomery39 min
Jul 1, 4:34 PM CDTSevere Thunderstorm WarningLSXClinton, Randolph, Saint Clair, Washington41 min
Jul 1, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Pike18 min
Jul 1, 4:54 PM CDTTornado WarningLSXWashington20 min
Jul 1, 5:04 PM CDTAreal Flood AdvisoryLSXWashington3 hr
Jul 1, 5:13 PM CDTSevere Thunderstorm WarningLSXMarion47 min
Jun 30, 7:14 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike46 min
Jun 30, 7:53 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren33 min
Jun 30, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis34 min
Jun 30, 9:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Jun 30, 9:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, Warren19 min
Jun 30, 9:41 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jul 1, 1:49 AM CDTAreal Flood AdvisoryLSXMonroe, Shelby110 min
Jul 1, 3:06 AM CDTSevere Thunderstorm WarningLSXCallaway39 min
Jul 1, 3:18 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren42 min
Jul 1, 2:34 PM CDTSevere Thunderstorm WarningLSXCrawford41 min
Jul 1, 2:48 PM CDTSevere Thunderstorm WarningLSXWashington32 min
Jul 1, 2:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington46 min
Jul 1, 3:36 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
Jul 1, 5:16 PM CDTAreal Flood AdvisoryLSXSaint Charles, Warren3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.